Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Bipolar Mixed taking Paxil and Adipex, problems

Posted by Ruthie on May 4, 1999, at 9:02:45

I have bipolar mixed and have been taking Paxil up to 30mgs now. Recently my doc gave me Adipex-P 37.5mg to help with weightloss. (I was on steroids for an illness previously and gained weight). Anyway, I have been on the Adipex-P for about a week and the results are amazing. I sleep better at night bed at 11pm up at 8am usually 3am until 11am and back to bed at 2pm. Things were great until last night. I got the worlds worst dizzy spell, nausea, and cold sweats. I had to take a compazine and go to bed. What do you think caused this? I really like the combination of paxil and stimulant. I haven't felt this normal in a long time. But what happened last night scared me to death.
Any ideas on what caused it?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ruthie thread:5558